# SDR HEEA0013744

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SS120
- Condition: Failed
- Location: Ac Sys
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER INOPERATIVE.
